Electron. J. Diff. Eqns., Vol. 2006(2006), No. 13, pp. 1-6.

Positive solutions for a class of singular boundary-value problems

Dang Dinh Hai

This paper concerns the existence and multiplicity of positive solutions for Sturm-Liouville boundary-value problems. We use fixed point theorems and the sub-super solutions method to two solutions to the problem studied.

Submitted August 25, 2005. Published January 26, 2006.
Math Subject Classifications: 34B16, 34B18.
Key Words: Positive solutions; singular; sub-super solutions.

Show me the PDF file (164K), TEX file, and other files for this article.

Dang Dinh Hai
Department of Mathematics
Mississippi State University
Mississippi State, MS 39762, USA
email: dang@math.msstate.edu

Return to the EJDE web page